# SDR FDEA200909053260

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 56,720 hours, 17,987 cycles
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: 9007M60G62
- Part serial: B21800
- Condition: Departed
- Location: Thrust Reverser
- Part time: 52,002 hours, 16,471 cycles
- Component: Thrust Reverser, Ge
- Component part number: 9105M20G16
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TOWER INFORMED US WE DROPPED SOMETHING ON ROLLOUT.  SMOOTH LANDING,   REVERSERS STOWED BY 65-70KTS. A LARGE PIECE OF NR 2 REVERSER CAME OFF AT END OF LANDING, ROLL INITIALLY GOT ALL 3 ENGINES SHOWING REV STOWED THEN NR 2 U/L LIGHT CAME ON.  SHUTDOWN NR 2 AND TAXIED IN.  NO OTHER INDICATIONS NOTED. THE  NR 2 RT TRANSCOWL FELL OFF ACFT DURING REVERSE ACTIVATION ON LANDING.   REMOVED AND REPLACED NR 2 ENG RT REVERSER HALF IAW WORKCARD NR 78T3701R-2.   COMPLIED WITH OPS CHECK. OK FOR SERVICE.
